# SDR REXA2022101300863

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670326052
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND BRACKET AFT OF F.S. 319 STR 25R CORRODED AND REQUIRES REPLACEMENT REMOVED AND REPLACED GROUND BRACKET AFT OF F.S. 319 STR 21R P/N:SH670-32605-2 IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01
